Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What is wrong with me if I have flaky white discharge?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
I have flaky white discharge that itches very badly. Also it makes me feel like I have to urinate. What is wrong with me? During sex large amounts of this white discharge comes out even before I began to have the itching. I am worried what can I do to make it go away?
Posted Sat, 14 Apr 2012 in Vaginal and Uterus Health
Answered by Dr. Kiran Kumar 13 minutes later

It appears that you have developed candida infection of the vagina. It is characterized by whitish discharge with itching.

You may try Over the counter creams / Vaginal tablets like VAGISTAT for first two days.

You should get your self evaluated from a gynaecologist. It is treatable.
Usually treatment involves single dose Fluconazole Tablets. Your doctor can only prescribe this. Vaginal Ointment will also be recommended.

It will take about 4 - 5 days for it go away with right treatment. Meantime use dry and cotton inner wear, avoid sexual activity till the discharge stops.

Hope this answers your query. Please get back if you need any further information.

Thanks and Regards

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor